MAUDE Adverse Event Report: A.I.D.D LONGFORD ARCHITECT B12; VITAMIN B12

A.I.D.D LONGFORD ARCHITECT B12; VITAMIN B12
Catalog Number 07K61-27
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/13/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Lot/serial number was manufactured prior to udi compliance date; therefore, only a di is provided an evaluation is in process.A follow-up report will be submitted when the evaluation is complete.H3 other text : an evaluation is in process.
 
Event or Problem Description
The customer observed an elevated result while using the architect b12 assay.The customer provided the following data (pg/ml): sid (b)(4).Initial (b)(6) 2017: 522 retests: (b)(6) 2017: 303 and 4/15/17: 281.
 
Additional Manufacturer Narrative
Further investigation of the customer issue included a review of the complaint text, in-house testing, a search for similar complaints, design history record review, and a review of labeling.An accuracy testing protocol was executed using lot 70399ui00; testing met the acceptance criteria and determined the reagent is performing acceptably.Tracking and trending did not identify an adverse trend for the lot in question.The design history record review did not identify any events or issues that would have impacted the performance of the lot in question.Labeling was reviewed and found to be adequate.Based on the available information no product deficiency of the architect b12 assay, list 07k61, lot 70399ui00, was identified.

Brand Name
ARCHITECT B12
Common Device Name
VITAMIN B12
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford NA
EI  NA
MDR Report Key6553872
Report Number3005094123-2017-00020
Device Sequence Number1170434
Product Code CDD
UDI-Device Identifier00380740014179
UDI-Public00380740014179
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K110579
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 09/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/19/2017
Device Catalogue Number07K61-27
Device Lot Number70399UI00
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/17/2017
Supplement Date Received by Manufacturer09/08/2017
Initial Report FDA Received Date05/09/2017
Supplement Report FDA Received Date09/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I2000SR ANALYZER; LN 03M74-02, SN (B)(4).